MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 36IN 0 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 36IN 0 S/A CTXB; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number JB978
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pc6478 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an ob-gyn procedure on an unknown date and suture was used.During use, the suture was broken easily.There were no adverse patient consequences reported.

Brand Name
VCL CT BRD UD 36IN 0 S/A CTXB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9382879
Report Number2210968-2019-90218
Device Sequence Number2026325
Product Code GAM
UDI-Device Identifier10705031044104
UDI-Public10705031044104
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue NumberJB978
Device Lot NumberPC6478
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date11/27/2019
Patient Sequence Number1